# SDR DALA2025042903307

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 93,529 hours, 12,309 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:202. CORRECTIVE ACTION: REMOVED AND REPLACED LAV 204 O2 CONTAINER ASSY. HYDRO STAT DATE GOOD. OPS CK GOOD. REF A330 AMM 35-21. (0935091)
